# SDR R61A20110350

- Difficulty date: November 4, 2011
- Submitted: November 5, 2011
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 19,388 hours, 14,417 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002064006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND CF2 INBOARD RIGHT SEAT TRACK (P/N 170-02064-006) HAS 19 DAMAGED AREAS, CORROSION, GOUGES, WORN.  MX REMOVED AND REPLACED SEAT TRACK BEAM P/N 170-02064-006 REF 170 SRM 51-42-01, AND 51-43-04, REPAIRED VERTICAL CHANNELS AT 52 AND 56 PER ETD 2011-170-107453 REV A.  (MAJOR) A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
